MAUDE Adverse Event Report: ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE

ABBOTT MANUFACTURING INC LACTATE DEHYDROGENASE
Catalog Number 02P56-21
Medical Device Problem Code High Test Results (2457)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
The complete id is (b)(6).An evaluation is in process.A followup report will be submitted when the evaluation is complete.Evaluation is in process.
 
Event or Problem Description
The account generated falsely elevated architect ldh of 504 u/l that repeated 154 and 156 u/l with sid (b)(6).No specific patient information was provided.No impact to patient management was reported.
 
Additional Manufacturer Narrative
The instrument history log shows that from 01apr2019 through 17jun2019 there are 208 occurrences of error code 0550 cuvette washing not completed error, hardware failure or user pressed stop, and 543 occurrences of error code 3375 unable to process test, aspiration error occurred.The maintenance log shows periodic maintenance was performed as required; however, the as-needed maintenance procedure 6052 wash cuvettes was not performed following any of the occurrences of error code 0550 as instructed in the architect operations manual.The quality control log review of oct 2018 through june 2019 shows quality control in range.The trend review by the product list number found no adverse trends related to this issue.A device history review showed no issues that were associated with the complaint issue.Labeling was reviewed and found to adequately address the issue under review.No customer return was available for evaluation.No product deficiency was identified.

Brand Name
LACTATE DEHYDROGENASE
Common Device Name
LACTATE DEHYDROGENASE
Manufacturer (Section D)
ABBOTT MANUFACTURING INC
1921 hurd drive
irving TX 75038
MDR Report Key8814559
Report Number1628664-2019-00516
Device Sequence Number11540473
Product Code CFJ
UDI-Device Identifier00380740004033
UDI-Public00380740004033
Combination Product (Y/N)N
Initial Reporter CountryLU
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source foreign,health professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 08/21/2019
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date12/06/2019
Device Catalogue Number02P56-21
Device Lot Number55176UN18
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 06/26/2019
Supplement Date Received by Manufacturer07/26/2019
Initial Report FDA Received Date07/22/2019
Supplement Report FDA Received Date08/21/2019
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
ARCHITECT C16000 LIST 03L77-01; ARCHITECT C16000 LIST 03L77-01; SERIAL: (B)(6).; SERIAL: (B)(6).; ARCHITECT C16000 LIST 03L77-01; SERIAL (B)(4)